Oct 2018 Museflower Life Festival Weekend Wellness Retreat

Museflower Logo Green Banner

Oct 5 - 8, 2018

*Program information and rates of our 2018 retreat are updated below! 

Museflower Life Festival Weekend Wellness Retreat Introduction


A Weekend of Wisdom, Deepening, and Transformation to Believe in Yourself

A powerful and intensive transformational weekend retreat to deepen your spiritual practice, while sharing learning and laughter with like-minded guests and teachers.

The various holistic modalities in our fourth anniversary Museflower Life Festival Weekend Retreat allow anyone who has any self-doubts about themselves or their lives, to tune in to their inner wisdom, and to regain the confidence and clarity to believe in themselves again.

The Life Festival program on Saturday and Sunday are also open to everyone. Buying a Day Pass gives you access to all activities including lunch, or simply pay per class. Head home with a free wellness goodie bag, and a more balanced mind, body and spirit.

*5% of our proceeds from the weekend retreat will be donated to Emoto Peace Project, a non-profit organization dedicated to educate the message of water to children all around the world. 

Join our Life Festival Retreat October 5 - 8, 2018!

Duration

October 5 - 8 , 2018

4 Days 3 Nights

*Program begins on the first day at 3.30pm and finishes on the last day at 12.00pm

Retreat Practitioners & Teachers Line Up (in alphabetical order)

KANLAYANEE MARTTHUEAN (JANG)

Resident Spa & Wellness Trainer, Yoga & Fitness Practitioner

Born in Udon Thani, Thailand, Khun Jang has been working in the spa industry for more than 15 years. She started out as a spa therapist, transitioned into a yoga and fitness instructor, and later became a spa trainer in various five-star resorts in Thailand and overseas. She has consistently been the top most requested spa practitioner wherever she goes.  She believes when the physical body is healthy, everything will flow.


MABEL NG

Spiritual Catalyst Extraordinaire

Originally from Hong Kong, Mabel specializes in assisting people to move from normal third-dimensional existence to fifth dimension. Mabel sees her role as a catalyst to embrace the spirituality from inside yourself, through activating your multi-dimension self, hypnotherapy, light language, chakra balancing, and many other holistic therapies.


SARAH WALTON

Creative Soul Writing Facilitator, Author

Sarah is an author and has a PhD in Creative Writing from the University of Hull in the UK, where she taught creative writing to undergraduates. Sarah developed an approach to writing from the intuition that combines meditation and free-writing techniques for beginners as well as writers experiencing “writers’ block”. She believes that everyone has a unique story within them, a story their soul yearns to tell. 

Visit Sarah's website here: http://soulwriting.co/


SUSANNA EDUINI

Meta-Coach, Breathwork Practitioner, Energy Healer

Born in Italy and currently living in Phuket, Thailand, Susanna is a certified Group & Team coach, Reiki Master, Energy Healer, Breathwork practitioner, and a NLF and Neuro-Semantic Master. She has also co-authored three best-sellers books about vegan and raw food (published in Italy). Her main fields are coaching, personal growth and well-being. 


TANIA HO

Museflower Retreat & Spa Founder and Owner, Soul Guidance Facilitator

A Hong Kong native, Tania is trained in a number of holistic therapies including Bach Flower Remedies, Hado Counseling, Magnified Healing and Reiki. Tania acts as a soul guidance facilitator to help you gain clarity for the next step in your life, by strengthening your connection to your intuition.


WATCHARARAT SRICHAMROEN (A)

Resident Wellness & Reiki Practitioner, Yoga & QiGong instructor

Growing up in Pitsanulok (north of Bangkok), Thailand Khun A has begun her spa therapist career 10 years ago. Khun A became a certified yoga teacher since 2008 and is also trained in Tai Chi, Qigong, Reiki and crystal balancing. Khun A believes that everyone can self-heal; all we need to do is to connect to the Universe’s energy and awaken our own inner healing potential within. 


YOU MIN YAP

Nature and Forest Therapy Guide, Founder of Xiu Nature Connections

You Min is a certified nature and forest therapy guide with the Association of Nature and Forest Therapy Guides and Programs, USA. A pioneer guide in Singapore, she is passionate about sharing nature and forest therapy for well-being, especially for stressed out and disconnected city dwellers. Her intention is to open the doors and support others on their journeys to find their nature or forest medicine. 

Visit You Min's website here: https://xiunatureconnections.com/ 


*Note: Unfortunately Nikki Kachum cannot attend our Museflower Life Festival this year due to personal reasons. Her Pilates & Posture Workshop will be replaced with Khun Jang's Body Alignment Workshop: Improve Your Posture with Exercise and Massage on Sunday Oct 7th morning. 

Benefits of the 4th Museflower Life Festival Weekend Wellness Retreat

~ Experience deep inner transformation to regain confidence and believe in yourself

~  Deepen your spiritual practice with various holistic modalities

~  Learn new healing tools to improve your wellbeing

~  Feel lighter and more energized with daily cleansing lacto-ovo vegetarian meals 

~ Connect with like-minded individuals in a soulful sacred space

Highlights of the 4th Museflower Life Festival Weekend Wellness Retreat

~ 3 nights accommodation with 3 lacto-ovo vegetarian meals per day

~  Complete Life Festival program from 5th to 8th October 2018

~  Roundtrip airport or bus terminal pickup in Chiang Rai

~  Free 15 minute welcome massage by the lake

~  Complimentary goodie bag from The Museflower Boutique

~  Complimentary bicycle rental

~  Complimentary access to herbal steam (advance reservation required)

~  Additional spa treatments and resident practitioner sessions at 15% discount

~  10% discount at The Museflower Boutique (except consignment products)

~  Special discounted rates for Visiting Practitioners’ holistic sessions

~  Complimentary wireless internet access at public areas

~  Complimentary access to Himalayan crystal salt water swimming pool 

Transformative, deep and a sacred journey to the peace and serenity within via connection with fellow travellers.

~ S.W., UK, October 2017 (Third Annual Musefower Life Festival)

Daily Schedule

DAY 1 - Oct 5th, 2018 (Friday)

*Complimentary Welcome Program is reserved and exclusive for In House Guest Only. Please note that this program is not open to outside guests.

Time

Program

Venue

2.00pm

Check in opens

Reception

3.30– 4.00pm

In-House Guests Only -

Festival Opening Circle

- Introduction & Setting Intention -

With Tania Ho and Watchararat Srichamroen

(30 mins)

Meditation Pavilion

4.00 –

5.30pm

In-House Guests Only -

Breathwork Workshop: The Spirit of Change

with Susanna Eduini

 (90 mins)

Meditation Pavilion

5.30 –

6.30pm

Leisure time to enjoy our Himalayan crystal salt water pool, natural lake, the gym, or spa treatments and holistic therapies at a discounted price

n/a

6.30pm

Dinner

Soul Food Corner

7.30 –

8.30pm

In-House Guests Only -

“Dance Through Your Heart” Movement Meditation

with Watchararat Srichamroen

(60 mins)

Meditation Pavilion

Evening

Unwind / Relax / Connect / Rest

n/a

***

DAY 2 - Oct 6th, 2018 (Saturday)

*1-Day Festival Day Pass at 880THB per person includes lunch and program from 10.00am – 5.00pm. 5% of proceeds will be donated to Emoto Peace Project. 

Festival day pass is applicable for activities from 10am – 5.00pm. A free goodie bag will be given out to all wellness festival participants.   

For guests who would only like to join one single class, the cost is 500THB per person per 60-minute class and 750THB per 90-minute class.

Time

Program

Venue

8.00 –

9.00am

In-House Guest Only –

Flow Yoga with Kanlayanee Martthuean (60 mins)

Meditation Pavilion

9.00 – 10.00am

In-House Guest Only – Breakfast

Soul Food Corner

10.00 – 10.30am

Festival Begins:  

Welcome Talk / Introduction to Today’s Program /

Daily lucky draw

Butterfly Room

10.40 –

11.15am

Chanting Meditation with Tania Ho (40 mins)

Meditation Pavilion

11.30 – 12.30pm

Heart Integration Workshop

with Mabel Ng (60 mins)

Meditation Pavilion

12.30pm

Vegetarian Lunch

Soul Food Corner

2.00 –

3.00pm

Soul Writing Workshop

with Sarah Walton (60 mins)

Meditation Pavilion

3.00 –

3.30pm

Healthy Tea Break

Soul Food Corner

3.30 –

5.00pm

Diva Luna – Divine Moon, Mother of Intuition Workshop with Susanna Eduini (90 mins)

Meditation Pavilion

5.00 – 6.30pm

In-House Guest Only

Leisure time to enjoy free welcome massage by lake

 / lucky draw prizes / private practitioner sessions

n/a

6.30pm

In-House Guest Only – Dinner

Soul Food Corner

7.30 – 9.00pm

In-House Guest Only –

Inner Dance Sound Healing with Mabel Ng (90 mins)

Meditation Pavilion

***

DAY 3 - Oct 7th, 2018 (Sunday)

*1-Day Wellness Festival Day Pass at 880THB per person includes lunch and program from 10.00am – 5.00pm. 5% of proceeds will be donated to Emoto Peace Project.

Festival day pass is applicable for activities from 10am – 5.00pm. A free goodie bag will be given out to all festival participants.  

For guests who would only like to join one single class, the cost is 500THB per person per 60-minute class and 750THB per 90-minute class.

Time

Program

Venue

8.00 –

9.00am

In-House Guest Only –

Yoga Mudra Meditation

with Kanlayanee Martthuean (60 mins)

Meditation Pavilion

9.00 –

10.00am

In-House Guest Only – Breakfast

Soul Food Corner

10.00 -10.20am

Festival Begins: 

Welcome Talk / Introduction to Today’s Program /

Daily lucky draw for new guests only

Butterfly Room

10.30 –

12.00pm

Body Alignment Workshop:

Improve Your Posture with Exercise & Massage

with Kanlayanee Martthuean (90 mins)

Butterfly Room

12.00pm

Vegetarian Lunch

Soul Food Corner

1.30 –

2.30pm

Shamanic Journey Meditation

with Tania Ho (60 mins)

Meditation Pavilion

2.30 –

3.00pm

Healthy Tea Break

Soul Food Corner

3.00 –

5.00pm

Forest Bathing

with You Min Yap  (120 mins)

Meeting Point: Meditation Pavilion

5.00 –

6.30pm

In-House Guest Only -

Leisure time to enjoy free welcome massage by lake

/ lucky draw prizes / private practitioner sessions

n/a

6.30pm

In-House Guest Only – Dinner

Soul Food Corner

7.30 – 8.30pm

In-House Guest Only – 

Storytelling Around the Sacred Fire

With Sarah Walton (60 mins)

Bonfire outside of Soul Food Corner

***

DAY 4 - Oct 8th, 2018 (Monday)

*Special Bonus Program is reserved and exclusive for In-House Guest Only. Please note that this program is not open to outside guests. 

Time

Program

Venue

8.00 –

9.00am

In-House Guest Only –

Flow of Chi with Watchararat Srichamroen

(60 minutes)

Meditation Pavilion

9.00 –

10.00am

In-House Guest Only – Breakfast

Soul Food Corner

10.00 -11.00am

In-House Guest Only –

 

Go-with-the-Flow Closure Circle:

- Group Sharing and Q&As with all teachers -

- Group Artwork -

 

Facilitated by

Tania Ho and Watchararat Srichamroen

(60 mins)

Meditation Pavilion

12.00pm

Check out

n/a

12.30pm

Vegetarian Lunch

Soul Food Corner

*Program may subject to change without prior notice.

Guests who stay after Oct 8th will follow our regular wellness activity schedule starting the afternoon.

Workshop / Class Descriptions

Breathwork Workshop: The Spirit of Change 90 mins

 

Facilitator: Susanna Eduini

Date & Time: Oct 5, 2018 (Friday) at 4.00 – 5.30pm

 

Description: Breathwork is a simple, gentle yet powerful conscious breathing technique. It works on the principle that there is a direct connection between mental and physical wellbeing and the openness of the breathing. Relaxing and releasing the breath dissolves tension in both the body and the mind and gives an experience of freedom and expanded awareness on all levels: physical, emotional, psychological and spiritual. Then a state of intense consciousness arises and is clearly perceived, where memories, pictures, emotions or body sensations can surface to be reviewed, released and integrated.

 

*for in-house guest only*

“Dance Through Your Heart” Movement Meditation 60 mins

 

Facilitator: Watchararat Srichamroen (A)

Date & Time: Oct 5, 2018 (Friday) at 7.30 – 8.30pm

 

Description: Often in our life journey, we may have experienced hurt from others and we may also have hurt others. We carry so many burdens, deceit, broken promises, anger, disappointments and challenges in our heart that make we feel heavy and heart tired.

 

Inspired by dancing as a way to stretch the body and to calm the mind, this class aims to cultivate inner strength, flexibility, and a deeper connection with your heart. Also a fun time to release any negative emotions that are blocking your true happiness, and to embrace the power of unconditional love.

 

*for in-house guest only*

Flow Yoga 60 mins

 

Facilitator: Kanlayanee Martthuean (Jang)

Date & Time: Oct 6, 2018 (Saturday) at 8.00 – 9.00am

 

Description: A sequence of Yoga asanas focusing on breathing and self-energy while targeting specific area of the body. Each movement is coordinated with breathing to flow from one pose to the next.

 

*for in-house guest only*

 

Chanting Meditation 40 mins

 

Facilitator: Tania Ho

Date & Time: Oct 6, 2018 (Saturday) at 10.40 – 11.15am

 

Description: The sound vibrations from chanting sacred mantras can help to massage our inner organs and start to awaken our energy flow. Chanting transcends all senses and can take us beyond time and space. It helps us to express our voices and one does not need to sing well to chant. You can sing as softly or as loudly as you wish; all it matters is that you feel comfortable and relaxed.

 

Heart Integration Workshop 60 mins

 

Facilitator: Mabel Ng

Date & Time: Oct 6, 2018 (Saturday) at 11.30 – 12.30pm

 

Description: The Heart Integration Workshop is an Ascension Tool, a Higher Frequencies Moving Meditation of Light and Unity Consciousness, that is here to assist humanity in clearing the four energy bodies (the emotional, physical, spiritual, and mental) represented in the four chambers of our physical hearts. In this workshop we learn how to fill our sacred heart centers with Pure Love and Light Consciousness. 

 

Soul Writing Workshop 60 mins

 

Facilitator: Sarah Walton

Date & Time: Oct 6, 2018 (Saturday) at 2.00 – 3.00pm

 

Description: Meditation techniques are used to guide the writer to access their imagination, combined with creative writing skills to help shape symbols, emotions, ideas, memories and words into coherent structure that can be developed into story.

 

Writing can accompany the individual on the healing path to wholeness. In many Northern European languages the ancient root of the word “whole” comes from the word “heal.”  Through story we can invite fragments of ourselves back into oneness.

 

Diva Luna – Divine Moon, Mother of Intuition Workshop

90 mins

 

Facilitator: Susanna Eduini

Date & Time: Oct 6, 2018 (Saturday) at 3.30 – 5.00pm

 

Description: The Moon is a feminine symbol, universally representing the rhythm of time as it embodies the cycle of Nature. The phases of the moon symbolize immortality and eternity, enlightenment or the dark side of Nature herself.

 

 “Diva Luna” in old Latin means “Divine Moon” and it represents also our emotions. During the four phases of the moon our sensitivities are heightened. This workshop allows us to channel these higher states into manifestation or release and we will be working with the phase present during the Life Festival weekend.

 

Inner Dance Sound Healing 90 mins

 

Facilitator: Mabel Ng

Date & Time: Oct 6, 2018 (Saturday) at 7.30 – 9.00pm

 

Description: Inner Dance Sound Healing is a meditative journey with music, allowing each person to enter a trance-like state of awareness. Created by Pi Villaraza from the Philippines, this healing modality may help to release any emotions or energies that no longer serve us, access our inner wisdom for guidance, or invoke a deep sense of silence and peace.

 

What we receive during the session is often what we need at that moment. Each journey’s experience is unique and different for each participant. It is best to leave your judgment and expectations and allow the magic to unfold itself. The journey begins by lying down.

 

*for in-house guest only*

Yoga Mudra 60 mins

 

Facilitator: Kanlayanee Martthuean (Jang)

Date & Time: Oct 7, 2018 (Sunday) at 8.00 – 9.00am

 

Description: A sound meditation class where you learn how to activate each chakra with a particular sound and hand mudra.

 

*for in-house guest only*

Body Alignment Workshop: Improve Your Posture with Exercise & Massage

90 mins

 

Facilitator: Kanlayanee Martthuean (Jang)

Date & Time: Oct 7, 2018 (Sunday) at 10.30 – 12.00pm

 

Description: In this workshop, Jang will show you different yoga poses, stretching exercises and self-massage techniques on how to improve your posture, focusing on opening your chest and your hips. Aligned and balanced posture helps to keep your organs, joints, spine, and bones healthy, and to prevent any muscle aches and straining such as lower back pain. 

 

Shamanic Journey Meditation 60 mins

 

Facilitator: Tania Ho

Date & Time: Oct 7, 2018 (Sunday) at 1.30 – 2.30pm

 

Description: A Shamanic journey is a type of visualization meditation, where you can journey to the Upper World to meet your spirit guides or Lower World to meet your power animals. Through Shamanic journey, you will receive guidance and messages regarding your daily life.

 

Forest Bathing 120 mins

 

Facilitator: You Min Yap

Date & Time: Oct 7, 2018 (Sunday) at 3.00 – 5.00pm

 

Description: Forest bathing or shinrin-yoku, takes you slowly and intentionally through nature. Through a series of invitations, you will be facilitated to awaken your senses to deepen your connection with yourself, with nature, and with others. Immersing in nature, focusing on ‘being’ rather than ‘doing’, and focusing on our intuition. You may be surprised by the stories that nature is holding for you.

 

Storytelling Around Sacred Fire 60 mins

 

Facilitator: Sarah Walton

Date & Time: Oct 7, 2018 (Sunday) at 7.30 – 8.30pm

 

Description: Fire is a powerful nature element that can help to transmute energy. In this casual gathering, you will write down all the stories and emotions that you’d like to let go to the fire. After letting go of these stories, we will finish with gazing and relaxing under the stars.

 

*for in-house guest only*

Flow of Chi 60 mins

 

Facilitator: Watchararat Srichamroen

Date & Time: Oct 8, 2018 (Monday) at 8.00 – 9.00am

 

Description: Combining the flow of Qi Gong and Tai Chi movements with music to activate your meridian lines, followed by a grounding meditation to connect with the energy of the Universe.

 

*for in-house guest only*

Downloads

Download the Fourth Annual Museflower Life Festival Weekend Wellness Retreat Flyer here: Museflower Fourth Annual Museflower Life Festival Weekend Wellness Retreat Oct2018 Flyer Updated Jun18

Download the Fourth Annual Museflower Life Festival Weekend Wellness Retreat Program with workshop descriptions here: Oct18 4 Year Anniversary Museflower Life Festival Weekend Wellness Retreat Program Updated Jun18

Every time I come, amazing things happen. The environment, the people, the culture, the food, the air, water and the nature… A wonderful mix that has made Museflower a secured home to me!

D. Leung, HK, October 2016 (Second Annual Museflower Life Festival)

All Inclusive Facilities

~ Wireless internet access in public areas

~ Himalayan crystal saltwater swimming pool

~ Movies, books, and games for your enjoyment

~ Natural swimmable lake

~ Organic local lacto/ovo vegetarian cuisine, three meals a day

~ Pool lounge area for relaxation

~ Butterfly room – an indoor studio for yoga, movement and workshops

~ Meditation Pavilion

~ Organic farm and Aquaponics

~ Outdoor salas for relaxation and a floating platform on the lake

Location

Our tranquil retreat is nestled in a gentle wooded area surrounded by scenic lakes and lush rice fields 17 km from Chiang Rai town.   Our cottages are clustered around a small lake where guests can go swimming in the lake and Himalayan Crystal Salt swimming pool, take nature walks, jog, and bike ride along the surrounding country lanes.

Located in Thailand’s far north in the Golden Triangle where the border meets Myanmar and Laos, Chiang Rai is a lovely place to explore Thailand’s exotic hill tribe cultures, beautiful Lanna (northern Thai) temples, arts and crafts, and go trekking by foot or elephant in the misty green hills.

Elephant trekking, hilltribe villages, river cruises, and cultural excursions can be arranged through our partner PDA (Population and Development Association) Tour, a social enterprise whose profits are donated to support community development for local and hill tribe communities.

For more information about PDA and its tours in Chiang Rai, please visit here

Accommodation & Package Rates 2018

Please note that the special all-inclusive retreat rate is only available for guests who are staying for the entire Museflower Life Festival Retreat program. Weekend retreat participants can enjoy an exclusive retreat program on the first and last day of the retreat.

For guests who wish to join the Museflower Life Festival program as a day guest on Oct 6th and 7th 2018, a 1-day festival pass (880THB per person per day) can be purchased separately at our Reception. Festival day pass is applicable for activities from 10am – 5.00pm. A free goodie bag will be given out to all festival participants.  

This weekend is reserved exclusively for our Museflower Life Festival retreat only. Other retreat packages will not be available.  

5% of our proceeds from the weekend retreat will be donated to Emoto Peace Project, a non-profit organization dedicated to educate the message of water to children all around the world.  

Room TypeOccupancyRate per Person per Package (THB)Estimated Rate per person in USD
Room with FanSingle16,970 THB~ 545 USD
Double16,050 THB~ 520 USD
Room with Air-ConditioningSingle19,050 THB~ 615 USD
Double17,900 THB~ 580 USD
ClassPrice (THB)
Life Festival Day Pass for Outside Guest (Oct 6 & 7 program)880THB per person per day including lunch
Single 60-minute Class for Outside Guest500THB per person per class
Single 90-minute Class for Outside Guest750THB per person per class

*Rates are inclusive of relevant government taxes. Please note that no service charge is levied. If you enjoy the services from our team, kindly leave them a gratuity at the Reception.

Special Offer

Newsletter subscribers ONLY: Enjoy a early bird 10% discount from our Museflower Life Festival Weekend Retreat when you make your booking anytime before August 5th 2018.  Check the special offer from our newsletter! 

Not on our newsletter yet? Sign up here to get your 10% discount promo code and a 500THB credit voucher to use for any retreat bookings: https://museflower.leadpages.co/newsgift/

Number of Participants Allowed

Max. 12 guests 

Outside guests: max. 8 spaces to join the classes 

No Service Charge Policy

We believe that you have the right to reward our staff or not based on their performance and service to you. 

Hence, we do not apply any service charges to our rates. 

If you are happy with the service of our team, kindly leave them a gratuity at the reception.

Cuisine

We offer delicious, organic lacto/ovo vegetarian food with buffet style dining, three meals a day. Vegan or gluten-free option available upon request.

Fresh produce is picked straight from our own on-site Aquaponics system and organic garden, and we source locally as much as possible. We also use Himalayan crystal salt in our cooking, a natural antioxidant that provides 84 trace minerals. 

Our buffet is created to offer a variety of dishes, flavors and colors to help excite the palette, stimulate the eyes, and therefore the appetite, so that you enjoy the experience of a healthy, nutritious and satisfying meal.

Like coming home, a safe place with a back garden which provides food, air and earth to nurture me. Allows me to return to the city with new power and lifted spirit. This place is enveloped with love and golden light.

K. Tong, HK, Oct 2017 (Third Annual Museflower Life Festival)

Optional Extras

~ Additional spa treatments at 15% discount 

~ Additional room night at 10% discount from regular room rate

~ Cycling around our natural surroundings and visit our big lake

~ Holistic healing sessions with resident or visiting practitioners

~ Sightseeing excursions to the famous Chiang Rai attractions, such as White Temple or Black House

~ Explore Chiang Rai town’s night bazaar, cafes and restaurants

Terms & Conditions

~ Full pre-payment required 14 days prior arrival

~ Minimum stay over the weekend is 4 days 3 nights

~ Kindly book directly through email only

~ It cannot be used in conjunction with other discount or promotion except newsletter discount voucher

~ Stay must fall entirely within the validity period and booking period

~ Reservation is subject to availability and booking conditions

~ Rate is net inclusive of all relevant taxes. Please note that no service charge is levied

Cancellation Policy

Cancellation charge is applied if the reservation is cancelled within 14 days of arrival date. 50% of stay is charged if reservation is cancelled more than 7 days but less than 14 days, and 100% of stay is charged if it is cancelled less than 7 days.

All reservations must be guaranteed with full pre-payment 14 days prior to arrival date. The center reserves the right to release non-guaranteed reservations at anytime with notification given to our guests.

Book Now

Museflower Retreat & Spa is Chiang Rai’s first all-inclusive vegetarian wellness retreat and spa center, offering you professional wellness and spa services at value-for-money prices.

Email us Directly to Book Now for your Museflower Life Festival Weekend Wellness Retreat Today

Ready to Connect?

We can Help.
For more information and spa reservation,
please contact us at retreat@museflower.com
or call us at +66-(0)-93-137-0414.